A sharpening of a theorem of Bass
Doklady Akademii Nauk, Tome 176 (1967) no. 2, pp. 266-268
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1967_176_2_a7,
author = {L. A. Nazarova and A. V. Roiter},
title = {A sharpening of a theorem of {Bass}},
journal = {Doklady Akademii Nauk},
pages = {266--268},
year = {1967},
volume = {176},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1967_176_2_a7/}
}
L. A. Nazarova; A. V. Roiter. A sharpening of a theorem of Bass. Doklady Akademii Nauk, Tome 176 (1967) no. 2, pp. 266-268. http://geodesic.mathdoc.fr/item/DAN_1967_176_2_a7/